Alert archive / Missouri / River Flood Warnings in 2013

River Flood Warning 63, NWS Springfield, MO

June 19, 2013Bates County, Vernon County, Missouri

NWS Springfield, MO issued this river flood warning at Jun 19, 2013, 8:38 AM CDT for Bates County, Vernon County, Missouri. It took effect at Jun 20, 2013, 5:30 AM CDT. It was in force for 63 hr.

The area

The outline as issued.

The facts

Issued
Jun 19, 2013, 8:38 AM CDT (13:38 UTC)
In effect from
Jun 20, 2013, 5:30 AM CDT
Expired
Jun 22, 2013, 8:30 PM CDT
In force
63 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Bates County, MO, Vernon County, MO

The radar

The Pleasant Hill radar (KEAX), 87 km from the middle of the area, began a volume at 13:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Osage River near Schell City (SCZM7).

Action stage
28 ft
Minor stage
30 ft
Moderate stage
35 ft
Major stage
45 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06918070, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

255 
WGUS43 KSGF 191338
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
838 AM CDT WED JUN 19 2013

...THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED  A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...

  OSAGE RIVER NEAR SCHELL CITY AFFECTING BATES AND VERNON COUNTIES.
  HEAVY RAINFALL OVER THE PAST FEW DAYS WILL CAUSE RIVER LEVELS TO 
  RISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE WITH PROPERTY AND LIVESTOCK ALONG THE RIVER SHOULD CONTINUE TO 
MONITOR RIVER CONDITIONS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC013-217-200138-
/O.NEW.KSGF.FL.W.0063.130620T1030Z-130623T0130Z/
/SCZM7.1.ER.130620T1030Z.130621T0000Z.130622T0130Z.NO/
838 AM CDT WED JUN 19 2013

 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A 

* FLOOD WARNING FOR THE OSAGE RIVER NEAR SCHELL CITY.
  
* FROM LATE TONIGHT TO SATURDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.

* FROM LATE TONIGHT TO SATURDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  7:45 AM WEDNESDAY THE STAGE WAS 26.5 FEET. 
* FLOOD STAGE IS 30.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO
  RISE TO NEAR 30.6 FEET BY TOMORROW EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY FRIDAY EVENING.
* IMPACT...AT 31.0 FEET...FLOOD WATERS IMPACT LOW LYING AREAS WEST OF 
  SCHELL CITY.  COUNTY ROADS WEST AND NORTH OF ROUTE M BECOME 
  FLOODED. THE FOUR RIVER CONSERVATION AREA 10 MILES WEST OF SCHELL 
  CITY FLOODS.
&& 
LAT...LON 3803 9416 3799 9406 3806 9406 3807 9415

$$
3 follow-up statements
812 
WGUS83 KSGF 191639
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1139 AM CDT WED JUN 19 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...

  LITTLE OSAGE NEAR HORTON AFFECTING VERNON COUNTY. 
  MARMATON RIVER NEAR NEVADA AFFECTING VERNON COUNTY. 
  OSAGE RIVER NEAR SCHELL CITY AFFECTING BATES AND VERNON COUNTIES.
   
  HEAVY RAINFALL OVER THE PAST FEW DAYS HAS CAUSED RIVER LEVELS TO 
  RISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC217-200739-
/O.CON.KSGF.FL.W.0059.000000T0000Z-130621T1200Z/
/HTNM7.1.ER.130616T0328Z.130619T1545Z.130620T1200Z.NO/
1139 AM CDT WED JUN 19 2013

THE FLOOD WARNING CONTINUES FOR 
  THE LITTLE OSAGE NEAR HORTON.
* AT 10:45 AM WEDNESDAY THE STAGE WAS 42.5 FEET. 
* FLOOD STAGE IS 41.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.

* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW MORNING.
&& 
LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455

$$

MOC217-200739-
/O.CON.KSGF.FL.W.0060.000000T0000Z-130623T1200Z/
/NVDM7.1.ER.130616T1615Z.130620T0000Z.130622T1200Z.NO/
1139 AM CDT WED JUN 19 2013

THE FLOOD WARNING CONTINUES FOR 
  THE MARMATON RIVER NEAR NEVADA.
* AT 10:45 AM WEDNESDAY THE STAGE WAS 22.4 FEET. 
* FLOOD STAGE IS 20.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.6 FEET BY THIS
  EVENING.  THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY MORNING.
* IMPACT...AT 22.0 FEET...FLOOD WATERS IMPACT THE COUNTY ROAD WEST OF 
  NEVADA AT THE GAGE SITE. 
&& 
LAT...LON 3785 9454 3784 9441 3791 9435 3793 9438

$$

MOC013-217-200739-
/O.CON.KSGF.FL.W.0063.130620T1030Z-130623T0130Z/
/SCZM7.1.ER.130620T1030Z.130621T0000Z.130622T0130Z.NO/
1139 AM CDT WED JUN 19 2013

THE FLOOD WARNING CONTINUES FOR 
  THE OSAGE RIVER NEAR SCHELL CITY.
* AT 10:45 AM WEDNESDAY THE STAGE WAS 27.0 FEET. 
* FLOOD STAGE IS 30.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO
  RISE TO NEAR 30.6 FEET BY TOMORROW EVENING.  THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY FRIDAY EVENING.
* IMPACT...AT 31.0 FEET...FLOOD WATERS IMPACT LOW LYING AREAS WEST OF 
  SCHELL CITY.  COUNTY ROADS WEST AND NORTH OF ROUTE M BECOME 
  FLOODED. THE FOUR RIVER CONSERVATION AREA 10 MILES WEST OF SCHELL 
  CITY FLOODS.
&& 
LAT...LON 3803 9416 3799 9406 3806 9406 3807 9415

$$
068 
WGUS83 KSGF 200105
FLSSGF

FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
805 PM CDT WED JUN 19 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  LITTLE OSAGE NEAR HORTON AFFECTING VERNON COUNTY 
  MARMATON RIVER NEAR NEVADA AFFECTING VERNON COUNTY 
  OSAGE RIVER NEAR SCHELL CITY AFFECTING BATES AND VERNON COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC217-201605-
/O.EXT.KSGF.FL.W.0059.000000T0000Z-130622T0200Z/
/HTNM7.1.ER.130616T0328Z.130620T0045Z.130621T0200Z.NO/
805 PM CDT WED JUN 19 2013

THE FLOOD WARNING CONTINUES FOR 
  THE LITTLE OSAGE NEAR HORTON.
* AT  7:45 PM WEDNESDAY THE STAGE WAS 42.8 FEET. 
* FLOOD STAGE IS 41.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.

* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW LATE EVENING.
&& 
LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455

$$

MOC217-201604-
/O.EXT.KSGF.FL.W.0060.000000T0000Z-130621T1845Z/
/NVDM7.1.ER.130616T1615Z.130619T1315Z.130620T1845Z.NO/
805 PM CDT WED JUN 19 2013

THE FLOOD WARNING CONTINUES FOR 
  THE MARMATON RIVER NEAR NEVADA.
* AT  7:45 PM WEDNESDAY THE STAGE WAS 21.8 FEET. 
* FLOOD STAGE IS 20.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.

* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW EARLY AFTERNOON.
* IMPACT...AT 22.0 FEET...FLOOD WATERS IMPACT THE COUNTY ROAD WEST OF 
  NEVADA AT THE GAGE SITE. 
&& 
LAT...LON 3785 9454 3784 9441 3791 9435 3793 9438

$$

MOC013-217-201604-
/O.EXT.KSGF.FL.W.0063.130621T0000Z-130622T0600Z/
/SCZM7.1.ER.130621T0000Z.130621T0000Z.130621T0600Z.NO/
805 PM CDT WED JUN 19 2013

THE FLOOD WARNING CONTINUES FOR 
  THE OSAGE RIVER NEAR SCHELL CITY.
* AT  7:45 PM WEDNESDAY THE STAGE WAS 27.8 FEET. 
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  TOMORROW EVENING.
* IMPACT...AT 31.0 FEET...FLOOD WATERS IMPACT LOW LYING AREAS WEST OF 
  SCHELL CITY.  COUNTY ROADS WEST AND NORTH OF ROUTE M BECOME 
  FLOODED. THE FOUR RIVER CONSERVATION AREA 10 MILES WEST OF SCHELL 
  CITY FLOODS.
&& 
LAT...LON 3803 9416 3799 9406 3806 9406 3807 9415

$$
579 
WGUS83 KSGF 201341
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
841 AM CDT THU JUN 20 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  MARMATON RIVER NEAR NEVADA AFFECTING VERNON COUNTY.
  OSAGE RIVER NEAR SCHELL CITY AFFECTING BATES AND VERNON COUNTIES.
  
  
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...

  LITTLE OSAGE NEAR HORTON AFFECTING VERNON COUNTY. 
  HEAVY RAINFALL OVER THE PAST FEW DAYS HAS CAUSED RIVER LEVELS TO 
  RISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC217-210441-
/O.CON.KSGF.FL.W.0059.000000T0000Z-130622T0200Z/
/HTNM7.1.ER.130616T0328Z.130620T0500Z.130621T0200Z.NO/
841 AM CDT THU JUN 20 2013

THE FLOOD WARNING CONTINUES FOR 
  THE LITTLE OSAGE NEAR HORTON.
* AT  7:45 AM THURSDAY THE STAGE WAS 42.5 FEET. 
* FLOOD STAGE IS 41.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.

* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TONIGHT.
* IMPACT...AT 41.0 FEET...MINOR FLOODING AFFECTS LOW LYING AREAS NEAR 
  THE GAGE SITE AND FARMLAND ALONG THE RIVER.  
&& 
LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455

$$

MOC217-201411-
/O.CAN.KSGF.FL.W.0060.000000T0000Z-130621T1845Z/
/NVDM7.1.ER.130616T1615Z.130619T1315Z.130620T1230Z.NO/
841 AM CDT THU JUN 20 2013

THE FLOOD WARNING IS CANCELLED FOR 
  THE MARMATON RIVER NEAR NEVADA.
* AT  7:45 AM THURSDAY THE STAGE WAS 19.9 FEET. 
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 14.8 FEET BY TOMORROW
  MORNING.
* IMPACT...AT 20.0 FEET...MINOR FLOODING OCCURS NEAR THE GAGE SITE AND
  AFFECTS LOW LYING AREAS ALONG THE RIVER.
&& 
LAT...LON 3785 9454 3784 9441 3791 9435 3793 9438

$$

MOC013-217-201411-
/O.CAN.KSGF.FL.W.0063.000000T0000Z-130622T0600Z/
/SCZM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
841 AM CDT THU JUN 20 2013

THE FLOOD WARNING IS CANCELLED FOR 
  THE OSAGE RIVER NEAR SCHELL CITY.
* AT  7:45 AM THURSDAY THE STAGE WAS 28.0 FEET. 
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 28.0 FEET. THE 
  RIVER WILL FALL TO 27.0 FEET BY .
* IMPACT...AT 30.0 FEET...FLOOD WATERS AFFECT THE SCHELL OSAGE 
  CONSERVATION AREA, THE OLD RIVER ROAD NORTH OF SCHELL CITY AND LOST
  CREEK WEST OF SCHELL LAKE. FLOOD WATERS OVERFLOW THE MAIN RIVER 
  CHANNEL AT THE GAGE SITE.
&& 
LAT...LON 3803 9416 3799 9406 3806 9406 3807 9415

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Jun 19, 5:43 AM CDT, 2 hours 55 minutes earlier.

Area forecast discussion, Jun 19, 5:43 AM CDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
543 AM CDT WED JUN 19 2013

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 205 AM CDT WED JUN 19 2013

SUBTLE SHORTWAVE OVER THE CENTRAL HIGH PLAINS WILL SHIFT E-ESE
INTO SE KS AND WESTERN MO BY LATE AFTERNOON/EARLY EVENING. PROGGED
SOUNDINGS SHOW STEEP LOW LEVEL LAPSE RATES WITH UNCAPPED MLCAPE
OF CLOSE TO 1000 J/KG (00Z NAM) DURING THIS TIME...SO AFTER
YESTERDAY'S FUN...CERTAINLY SEEMS POSSIBLE TO HAVE SOME SCATTERED
AFTERNOON PULSE CONVECTION SO HAVE SOME LOW END POPS TO COVER
THIS.

.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 200 AM CDT WED JUN 19 2013

STILL LOOKS LIKE SOME CONVECTION WILL TRY TO EDGE SOUTHEAST INTO
THE REGION LATE WED NIGHT AND ESPECIALLY THU AS A UPPER VORT MOVES
ESE FROM KS INTO FAR SW MO LATE IN THE DAY. THE AIR MASS WILL BE
SIMILAR TO WHAT WE EXPECT TO HAVE TODAY...SO EXPECT MORE OF THE
SAME...POSSIBLY WITH MORE COVERAGE IN THE AFTERNOON WITH DAYTIME
HEATING.

AN AMPLIFIED WESTERN CONUS TROUGH AND A DOWNSTREAM UPPER RIDGE OVER
OUR AREA WILL SET THE STAGE FOR A VERY WARM FRIDAY-WEEKEND PERIOD.
AGAIN...CAN'T RULE OUT SOME ISOLATED AFTERNOON CONVECTION...BUT
RIGHT UNDERNEATH AN UPPER RIDGE...WARMER MID LEVEL TEMPERATURES
WILL BE A MORE HOSTILE ENVIRONMENT FOR UPDRAFTS. AFTERNOON HEAT
INDEX VALUES WILL REACH THE MID 90S FOR MANY AREAS OVER THE
UPCOMING WEEKEND.

THE UPPER RIDGE IS PROGGED TO START TO BECOME SUPPRESSED TO THE
SOUTH BY MON-TUE...BUT AT THIS POINT NOT ENOUGH TO MENTION
SIGNIFICANT RAIN/TSTM CHANCES.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z THURSDAY MORNING)
ISSUED AT 539 AM CDT WED JUN 19 2013

GENERALLY VFR CONDITIONS AND LIGHT SOUTHEAST WINDS CAN BE EXPECTED
OVER THE NEXT 24 HOURS. SIMILAR TO TUES...A FEW AFTERNOON
THUNDERSTORMS WILL BE POSSIBLE TODAY IN A SCATTERED FASHION...AND
HAVE UTILIZED A PROB30 GROUP DURING PEAK HEATING THIS AFTERNOON TO
ACCOUNT. ANY ACTIVITY THAT DEVELOPS DURING THE AFTERNOON SHOULD
DISSIPATE AFTER SUNSET TONIGHT. SOME THUNDERSTORM ACTIVITY MAY
OCCUR WEST OF THE REGION LATE TONIGHT AND BEGIN TO APPROACH THE
TERMINALS FROM THE WEST NEAR THE END OF THE TAF CYCLE. GIVEN
REMAINING QUESTIONS OF LOCATION/TIMING/COVERAGE OF THIS
ACTIVITY...HAVE LEFT THIS OUT OF THE TAFS FOR NOW. THIS POTENTIAL
WILL BE MONITORED AND MAY NEED TO BE ADDED IN LATER FORECASTS.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...DSA
LONG TERM...DSA
AVIATION...BOXELL
Hazardous weather outlook, Jun 19, 5:31 AM CDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
531 AM CDT WED JUN 19 2013

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-201045-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
531 AM CDT WED JUN 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED LIGHTNING RISK.

DISCUSSION...

SCATTERED AFTERNOON THUNDERSTORMS WILL BE POSSIBLE WITH THE
APPROACH OF A SUBTLE UPPER LEVEL DISTURBANCE IN CONJUNCTION WITH
PEAK DAYTIME HEATING. A STRONG STORM OR TWO WILL BE POSSIBLE...BUT
THE OVERALL RISK FOR SEVERE WEATHER WILL BE LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ISOLATED STRONG TO SEVERE STORMS WITH HAIL AND LOCALLY DAMAGING
WINDS WILL BE POSSIBLE THURSDAY WHERE ENOUGH HEATING AND
INSTABILITY CAN DEVELOP. THE OVERALL BETTER CHANCES FOR
THUNDERSTORMS ARE EXPECTED TO BE OVER SOUTHEAST KANSAS AND IN
SOUTHWEST MISSOURI...MAINLY NORTHWEST OF A LINE FROM NEOSHO TO
BOLIVAR TO VERSAILLES.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE ON A DAILY BASIS FRIDAY
THROUGH MONDAY...MAINLY DURING THE AFTERNOON HOURS. AREAL
COVERAGE OF THE STORMS IS EXPECTED TO BE VERY SPARSE WITH MOST
AREAS REMAINING DRY.

AN UPPER LEVEL RIDGE OF HIGH PRESSURE WILL BUILD INTO THE REGION
FRIDAY AND REMAIN IN PLACE THROUGH EARLY NEXT WEEK. AFTERNOON HEAT
INDEX VALUES IN THE MID AND UPPER 90S WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

A GENERAL ACTIVATION OF SPOTTERS WILL NOT BE NEEDED THROUGH
TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

DSA

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 7:08 PM CDTSevere Thunderstorm WarningSGFVernon37 min
Jun 18, 7:34 PM CDTSpecial Weather StatementSGFVernon56 min

Nearby

River Flood Warnings in Missouri, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.